Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
66 Posts
Discussion Starter · #1 ·
I stopped taking Zoloft four days ago. My last dose was a mere 25 mg, as I was titrating down as recommended. Despite titrating, I'm still having some nasty side effects (namely, brain zaps). Would perhaps using my 500 mg L-Tryptophan supplements help to ease this side effect? Or would this possibly cause serotonin syndrome? (even though I haven't dosed in four days)
 

·
Registered
Joined
·
66 Posts
Discussion Starter · #2 ·
Thanks man, I really appreciate the response. Do you think L-Tryptophan would do anything to alleviate these brain zaps? I'm also nauseous as hell right now
 

·
Registered
Joined
·
66 Posts
Discussion Starter · #3 ·
Oh, I've used L-tryptophan plenty of times (before I got a prescription for zoloft) and it never caused me nausea. I just wanted to make sure it wouldn't possibly cause serotonin syndrome before taking it again.
 
1 - 4 of 4 Posts
Top